MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 ARTIC/EZE TR BALL GRVD 28+15.5; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 ARTIC/EZE TR BALL GRVD 28+15.5; HIP INSTRUMENT/TRIAL
Catalog Number 253085000
Medical Device Problem Codes Crack (1135); Cut In Material (2454)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon post surgical examination the trial balls were noticed to have deep cracks and gouges.
 
Additional Manufacturer Narrative
Examination of the returned instruments confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ARTIC/EZE TR BALL GRVD 28+15.5
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6709916
Report Number1818910-2017-21037
Device Sequence Number19217098
Product Code LXH
UDI-Device Identifier10603295128984
UDI-Public10603295128984
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number253085000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date07/13/2017
Supplement Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1